Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic automorphism groups of pro-affine algebraic groups


Author: Dong Hoon Lee
Journal: Proc. Amer. Math. Soc. 78 (1980), 175-180
MSC: Primary 20H15; Secondary 14L25
DOI: https://doi.org/10.1090/S0002-9939-1980-0550488-8
MathSciNet review: 550488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the maximum connected algebraic subgroup of automorphisms of certain pro-affine algebraic groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20H15, 14L25

Retrieve articles in all journals with MSC: 20H15, 14L25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550488-8
Keywords: Pro-affine, unipotent radical, conservative, Hopf algebra, reductive
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society